e-Journal
Paper Type ![]() |
Opinion |
Title ![]() |
Compact Local Uniform Convexity in Musielak-Orlicz Sequence Spaces |
Author ![]() |
Jintana Joomwong |
Email ![]() |
jintana@mju.ac.th |
Abstract: In this paper, criteria for local uniform convexity, compact local uniform convexity in Musielak-Orlicz sequence spaces equipped with the Luxemburg norm have been obtained.
|
|
Start & End Page ![]() |
39 - 45 |
Received Date ![]() |
2000-03-27 |
Revised Date ![]() |
|
Accepted Date ![]() |
2000-05-26 |
Full Text ![]() |
Download |
Keyword ![]() |
Musielak-Orlicz spaces, local uniform convexity , compact local uniform convexity |
Volume ![]() |
Vol.27 No.1 (JUNE 2000) |
DOI |
|
Citation |
Joomwong J., Compact Local Uniform Convexity in Musielak-Orlicz Sequence Spaces, Chiang Mai Journal of Science, 2000; 27(1): 39-45. |
SDGs |
|
View:620 Download:211 |